Home » Frequently asked Questions on Health » Why has my daughter’s behaviour changed after viral?

Why has my daughter’s behaviour changed after viral?

Q: I have a one years old daughter. She recently had high fever and we took her to the doctor and he had given her Augmentin (2.5 ml twice a day), paracetamol (2.5ml every 6 hours) and polaramine (2 ml 3 times a day). But the fever didn’t come down and added to this after we started giving her these medicines she had loose stools about 5 to 6 times a day. We waited for a day and took her again to the doctor. After a blood test, he diagnosed it as a viral infection and asked us to continue with the same medicines. The temperature is now normal and the number of loose stools has reduced to normal. It has been about ten days since she has gone out of the house to play. I find her behaviour very strange now. During the day when she is awake she does nothing but scream and cry in anger. Could you please help me to find out the reason behind this sudden change in her behaviour?

A:I think your daughter has been through a lot. She has been dosed with a quite a lot of medicines in a short time and it is good that she has come back to normal. Actually, viral infections do not respond to antibiotics. But doctors give them to prevent secondary infections. Quite often they do some damage, temporarily to the gastro-intestinal system. Give her what we call cooling foods - tender coconut water, curds set for six hour and food without any spices. Distract her with toys and music for some time and let her sleep. Give her body time to heal itself. Do not get agitated when she cries, but soothe her with your affection and calmness.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------